Reply To: New to diet…Need help and advice, Severe reaction to antibiotics

Home The Candida Forum Candida Advice New to diet…Need help and advice, Severe reaction to antibiotics Reply To: New to diet…Need help and advice, Severe reaction to antibiotics

#69479

kirstyk4
Member
Topics: 9
Replies: 125

Mike,

Are you still taking antibiotics? I was a little unclear whether you have to continue to take them or you took them several years ago (or both).

The leg pain you are talking about may likely be due to some die-off reactions you are experiencing due to the cleanse/diet. I know I experienced a lot of knee/joint pain and back pain. One thing that really helped me was Molybdenum. Able suggested it to me and it has really helped with the die-off.

Check out this post for some more reading on die-off and ways to make it easier (if you have not already).

https://www.thecandidadiet.com/forum/yaf_postst815_Dieoff-Dangers.aspx

The flu like symptoms might also be explained by the die-off. It can make you generally just feel horrible. If these symptoms appeared after starting the diet/cleanse, then it is a good guess that it is due to the die-off.

I would suggest the Molybdenum if you can find it. Also drink LOTS of water!

You will most likely feel yucky for a few days or weeks, but then you will start to notice a great improvement in how you feel. We just urge you to stick with it! 🙂

If you have anymore questions, we are here to help!

Kirsty